MAUDE Adverse Event Report: O&M HALYARD, INC. POWDERFREE NITRILE TEXTURED GLOVE XS 50

O&M HALYARD, INC. POWDERFREE NITRILE TEXTURED GLOVE XS 50
Model Number 55090
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Contact Dermatitis (4546)
Type of Reportable Event Serious Injury
Event or Problem Description
There was a dermatitis outbreak/severe reaction that occurred with the end-user requiring a doctor's care.There were no pictures or other information made available.Additional information was requested on october 18, 2024, october 21, 2024, october 23, 2024, and october 25, 2024; however, none has been received to date.
 
Additional Manufacturer Narrative
The product involved in this event is not available for evaluation.O&m halyard, inc.Is the specification developer and complaint handling establishment of the complaint product.The product is contract manufactured by (b)(4) (fda registration number 3011189071).A scar was issued to the contract manufacturer on october 21, 2024.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
POWDERFREE NITRILE TEXTURED GLOVE XS 50
Common Device Name
POWDERFREE NITRILE TEXTURED GLOVE XS 50
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste. 320
alpharetta GA 30005
Manufacturer (Section G)
GP LUMUT
lot no. 15652, kawasan perindustrian
kampung acheh
sitiawan perak, malalysia 32000
MY   32000
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key20573301
Report Number3014421917-2024-00018
Device Sequence Number8555697
Product Code LZC
UDI-Device Identifier30680651550904
UDI-Public30680651550904
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number55090
Device Catalogue Number991055090
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown